# SDR EBVR202305090451

- Difficulty date: May 9, 2023
- Submitted: May 9, 2023
- Operation: General aviation
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 16,268 hours, 12,424 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR SURROUND DOUBLER WAS CHAFFED BY SCREWS ON THE INTERIOR OF THE EMERGENCY EXIT INTERIOR REVEAL PANEL. TWO OF THESE CHAFES WERE IN AN AREA WHERE A PREVIOUS REPAIR HAD BEEN ACCOMPLISHED FOR THE SAME ISSUE. REPAIR DOUBLERS WERE FABRICATED AND INSTALLED PER AQRD ERO-108092 REV IR DATED 5/3/23.
